# SDR SWAA2018050721740

- Difficulty date: May 3, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 19,091 hours, 8,269 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strip
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD REFLECTIVE FLOOR STRIP INOP.  R&R STRIP PER AMM.
